Existence of rich algebraic, geometric and topological structures on self-adjoint operator algebras raises the general question that, for a particular theorem which of these structures have made the result work. The present paper is an effort toward the answer of this question, by investigating the role of algebraic structure in the subject of C^*-convexity. In this paper, we extend the notions of C^*-convexity, C^*-extreme point and C^*-face to *-rings and we study some of their properties. We introduce the notion of C^*-convex map on C^*-convex subsets of a *-ring. Moreover we identify optimal points of some unital *-homomorphisms on some C^*-convex sets.
MEYMAND, ALI EBRAHIMI and ESSLAMZADEH, GHOLAM HOSSEIN
"C^*-convexity and C^*-faces in *-rings,"
Turkish Journal of Mathematics: Vol. 36:
1, Article 12.
Available at: https://journals.tubitak.gov.tr/math/vol36/iss1/12